# SDR 2004UALA00459

- Difficulty date: May 10, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Fuselage
- Part time: 45,067 hours, 5,472 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 760 RBL 49 AFT FLANGE OF UPPER TEE CHORD IS BENT.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR ANGLES AND T-EXTRUSION.
